A scheme for simulating one-dimensional diffusion processes with discontinuous coefficients

Antoine Lejay 1, 2 Miguel Martinez 1
1 OMEGA - Probabilistic numerical methods
CRISAM - Inria Sophia Antipolis - Méditerranée , UHP - Université Henri Poincaré - Nancy 1, Université Nancy 2, CNRS - Centre National de la Recherche Scientifique : UMR7502
Abstract : The aim of this article is to provide a scheme for simulating diffusion processes evolving in one-dimensional discontinuous media. This scheme does not rely on smoothing the coefficients that appear in the infinitesimal generator of the diffusion processes, but uses instead an exact description of the behavior of their trajectories when they reach the points of discontinuity. This description is supplied with the local comparison of the trajectories of the diffusion processes with those of a Skew Brownian Motion.
Type de document :
Article dans une revue
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2006, 16 (1), pp.107-139. 〈10.1214/105051605000000656〉
Liste complète des métadonnées

Littérature citée [15 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/inria-00000410
Contributeur : Antoine Lejay <>
Soumis le : lundi 20 mars 2006 - 13:05:11
Dernière modification le : samedi 27 janvier 2018 - 01:31:51
Document(s) archivé(s) le : mardi 11 septembre 2012 - 12:32:12

Fichier

Identifiants

Collections

Citation

Antoine Lejay, Miguel Martinez. A scheme for simulating one-dimensional diffusion processes with discontinuous coefficients. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2006, 16 (1), pp.107-139. 〈10.1214/105051605000000656〉. 〈inria-00000410〉

Partager

Métriques

Consultations de la notice

264

Téléchargements de fichiers

127